An inequality for singular integrals in L. D. Kudryavtsev spaces
Doklady Akademii Nauk, Tome 294 (1987) no. 4, pp. 781-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_4_a1,
author = {E. G. Guseinov},
title = {An inequality for singular integrals in {L.~D.~Kudryavtsev} spaces},
journal = {Doklady Akademii Nauk},
pages = {781--784},
year = {1987},
volume = {294},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_4_a1/}
}
E. G. Guseinov. An inequality for singular integrals in L. D. Kudryavtsev spaces. Doklady Akademii Nauk, Tome 294 (1987) no. 4, pp. 781-784. http://geodesic.mathdoc.fr/item/DAN_1987_294_4_a1/